# SDR SIMA200316008

- Difficulty date: May 31, 2003
- Submitted: July 29, 2003
- Operation: Air carrier
- Aircraft: N648AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145225
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING AN INSPECTION, A DENT WAS DISCOVERED BETWEEN FRAMES 64 AND 65 AND BETWEEN STRINGERS 19L AND 21L.  RECONTURED DENT AND PERFORMED AN NDT INSPECTION WITH NO CRACK INDICATIONS.  FABRICATED A REPAIR DOUBLER, REPAIR DONE IAW EMB REPAIR STATEMENT IC2003-145/1817.  (M)
